# SDR MASA200600161

- Difficulty date: January 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 17,997 hours, 13,309 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6459 LAS, FLAPS FAIL AFTER LANDING.  MX RESET THE FLAPS AND C/W PART "A".  THE FLAPS NOW HAS A BAD INDICATION ON EICAS WITH FLAPS AT 45 THE LT SHOWS 45 AND THE RT SHOWS 42.  THE AIRCRAFT FERRIED TO PHX WHERE THE FLAPS WERE WITHIN LIMITS.
